# SDR DLM11960781

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF AT 2,600 FT AND 270 KIAS, NR 2 ENGINE FAILED.  A/C SHUDDERED, RPM ROLLED BACK AND TEMP WENT TO 754, FIRED EXT AGENT FOR NR 2 ENG.  FLIGHT RETURNED TO LAX WHERE MAINTENANCE FOUND METAL IN TAIL PIPE.  REPLACED ENGINE AND ROUTED TO SHOP.
